Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Common subbundles and intersections of divisors

N P Strickland

Algebraic & Geometric Topology 2 (2002) 1061–1118
Bibliography
1 P Bressler, S Evens, Schubert calculus in complex cobordism, Trans. Amer. Math. Soc. 331 (1992) 799 MR1044959
2 M C Crabb, On the stable splitting of $\mathrm{U}(n)$ and $\Omega\mathrm{U}(n)$, from: "Algebraic topology, Barcelona, 1986", Lecture Notes in Math. 1298, Springer (1987) 35 MR928822
3 M Crabb, I James, Fibrewise homotopy theory, Springer Monographs in Mathematics, Springer London Ltd. (1998) MR1646248
4 A Grothendieck, Sur quelques propriétés fondamentales en théorie des intersections, Séminaire C. Chevalley, Ecole Normale Supérieure 2 (1958)
5 N Kitchloo, Cohomology splittings of Stiefel manifolds, J. London Math. Soc. $(2)$ 64 (2001) 457 MR1853464
6 H Miller, Stable splittings of Stiefel manifolds, Topology 24 (1985) 411 MR816522
7 S A Mitchell, A filtration of the loops on $\mathrm{SU}(n)$ by Schubert varieties, Math. Z. 193 (1986) 347 MR862881
8 D G Northcott, Finite free resolutions, Cambridge Tracts in Mathematics 71, Cambridge University Press (1976) MR0460383
9 P Pragacz, Enumerative geometry of degeneracy loci, Ann. Sci. École Norm. Sup. $(4)$ 21 (1988) 413 MR974411
10 N P Strickland, Formal schemes and formal groups, from: "Homotopy invariant algebraic structures (Baltimore, MD, 1998)", Contemp. Math. 239, Amer. Math. Soc. (1999) 263 MR1718087